RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2013, Volume 10, Pages 31–37 (Mi semr391)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematical logic, algebra and number theory

On finite groups isospectral to finite simple unitary groups over fields of characteristic 2

M. A. Grechkoseevaa, W. J. Shib

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Department of Mathematics, Chongqing University of Arts and Sciences, Yongchuan, 6402160, Chongqing, P. R. China

Abstract: For every group $U=PSU_n(2^k)$ with $n\geqslant 5$, we find the number of finite groups having the same element orders as $U$.

Keywords: recognition by spectrum, unitary group, field automorphism.

Full text: PDF file (528 kB)
References: PDF file   HTML file
UDC: 512.542
MSC: 20D60
Received December 27, 2012, published January 16, 2013
Language:

Citation: M. A. Grechkoseeva, W. J. Shi, “On finite groups isospectral to finite simple unitary groups over fields of characteristic 2”, Sib. Èlektron. Mat. Izv., 10 (2013), 31–37

Citation in format AMSBIB
\Bibitem{GreShi13}
\by M.~A.~Grechkoseeva, W.~J.~Shi
\paper On finite groups isospectral to finite simple unitary groups over fields of characteristic~2
\jour Sib. \`Elektron. Mat. Izv.
\yr 2013
\vol 10
\pages 31--37
\mathnet{http://mi.mathnet.ru/semr391}


Linking options:
  • http://mi.mathnet.ru/eng/semr391
  • http://mi.mathnet.ru/eng/semr/v10/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Siberian Math. J., 56:6 (2015), 1009–1018  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. A. Grechkoseeva, “On spectra of almost simple groups with symplectic or orthogonal socle”, Siberian Math. J., 57:4 (2016), 582–588  mathnet  crossref  crossref  isi  elib  elib
    3. M. A. Grechkoseeva, “On orders of elements of finite almost simple groups with linear or unitary socle”, J. Group Theory, 20:6 (2017), 1191–1222  crossref  mathscinet  zmath  isi  scopus
    4. M. A. Grechkoseeva, “On spectra of almost simple extensions of even-dimensional orthogonal groups”, Siberian Math. J., 59:4 (2018), 623–640  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:223
    Full text:68
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019